Has another had problems with taking blood pressure medication?

When I have tried to take blood pressure medications like Cozaar I swell up w/fluid, I get very nervous, to the point I can't stand myself. Then I get symptoms like my blood is sticky. The livedo is horrible, I have muscle pains & low back pain. I stop the pills & it takes 2-3 weeks for the symptoms to go away. This happens every time I take this pill. I do know atenenol will make APS worse. Why? Desiner16

4 Replies

  • Hi

    You will need to ask you Dr about these issues as we are not medical professionals on here.

    I can tell you, from my own experience, that I get very bad muscle pains if I take any kind of blood pressure medication, such as ACE inhibitors or ARBs.


  • Yes, I have ask prof Hughes because my drs. Just think that it is something else that caused even though it only happens when I take PP meds. I just wanted to know if anyone had similar problems & received a explanation from their dr. I guess I didn't make myself clear. Designer16

  • Good idea to ask him, as a lot of us have terrible sensitivities to drugs, there may be some other approach to try, sorry things are so tough. MaryF

  • I have had very high blood pressure before I started Warfarin. It calmed down after that. I have three different bloodpressure drugs and I have never noticed any muscle pain on any of them.

    Inform you doctor and it would not be difficult to change to another. It is important to keep the bloodpressure down expecially if you are on Warfarin.

    Best wishes from Kerstin in Stockholm

You may also like...